# SDR SWAA2022112970645

- Difficulty date: November 12, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Elongated
- Location: Bs 849-867 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB - INTERCOSTAL LOCATED BS849 TO BS867 AT LEVEL STR25R AFT CARGO COMPARTMENT 2022-636148 / [01] REPLACED WEB - INTERCOSTAL LOCATED BS849 TO BS867 AT LEVEL STR25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081 REV: A SHEET:19.
